EconPapers    
Economics at your fingertips  
 

Bifurcations and Parametric Representations of Peakon, Solitary Wave and Smooth Periodic Wave Solutions for a Two‐Component Degasperis‐Procesi Equation

Bin He, Qing Meng and Jinhua Zhang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: By using the bifurcation method of dynamical systems and the method of phase portraits analysis, we consider a two‐component Degasperis‐Procesi equation: mt = −3mux − mxu + kρρx, ρt = −ρxu + 2ρux, the existence of the peakon, solitary wave and smooth periodic wave is proved, and exact parametric representations of above travelling wave solutions are obtained in different parameter regions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/183159

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:183159

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:183159